MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PLATE 8 HOLES 111MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PLATE 8 HOLES 111MM; PLATE, FIXATION, BONE
Model Number 223.581
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional procodes: ktt, hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2022 that a revision procedure was performed to remove a 3.5 lcp that was infected.The plate was implanted at another facility on (b)(6) 2022.All hardware was intact but loose from the plate.No further information is available.This report is for a 3.5mm lcp plate 8 holes 111mm.This is report 1 of 8 for (b)(4).

Brand Name
3.5MM LCP PLATE 8 HOLES 111MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
ELMIRA
35 airport road
horseheads NY 14845
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15190136
Report Number2939274-2022-03172
Device Sequence Number5603325
Product Code HRS
UDI-Device Identifier10886982157959
UDI-Public(01)10886982157959
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K000684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number223.581
Device Catalogue Number223.581
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/13/2022
Initial Report FDA Received Date08/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: 3.5 MM CORTEX; UNK - SCREWS: 3.5 MM CORTEX; UNK - SCREWS: 3.5 MM CORTEX; UNK - SCREWS: 3.5 MM LOCKING; UNK - SCREWS: 3.5 MM LOCKING; UNK - SCREWS: 3.5 MM LOCKING; UNK - SCREWS: 3.5 MM LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown